# SDR SWIA201127567

- Difficulty date: September 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 23,108 hours, 19,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY RIGHT EMERGENCY EXIT IS OUT.  (FLT 6244)  REPLACED NR 3 EMERGENCY LIGHT BALLAST.
